RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Историческая справка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Тр. ММО:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. ММО, 2017, том 78, выпуск 1, страницы 101–128 (Mi mmo594)  

Algebraic group actions on normal varieties

M. Brion

Université Grenoble Alpes, Institut Fourier

Аннотация: Let $G$ be a connected algebraic $k$-group acting on a normal $k$-variety, where $k$ is a field. We show that $X$ is covered by open $G$-stable quasi-projective subvarieties; moreover, any such subvariety admits an equivariant embedding into the projectivization of a $G$–linearized vector bundle on an abelian variety, quotient of $G$. This generalizes a classical result of Sumihiro for actions of smooth connected affine algebraic groups.

Ключевые слова и фразы: algebraic group actions, linearized vector bundles, theorem of the square, Albanese morphism

Полный текст: PDF файл (339 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Transactions of the Moscow Mathematical Society, 2017, 78, 85–107

Реферативные базы данных:

Тип публикации: Статья
УДК: 512.742.1, 512.747, 512.745, 512.743
MSC: 14K05, 14L15, 14L30, 20G15
Поступила в редакцию: 31.03.2017
Исправленный вариант: 17.04.2017
Язык публикации: английский

Образец цитирования: M. Brion, “Algebraic group actions on normal varieties”, Тр. ММО, 78, no. 1, МЦНМО, М., 2017, 101–128; Trans. Moscow Math. Soc., 78 (2017), 85–107

Цитирование в формате AMSBIB
\RBibitem{Bri17}
\by M.~Brion
\paper Algebraic group actions on normal varieties
\serial Тр. ММО
\yr 2017
\vol 78
\issue 1
\pages 101--128
\publ МЦНМО
\publaddr М.
\mathnet{http://mi.mathnet.ru/mmo594}
\elib{http://elibrary.ru/item.asp?id=37045056}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2017
\vol 78
\pages 85--107
\crossref{https://doi.org/10.1090/mosc/263}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85037663864}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mmo594
  • http://mi.mathnet.ru/rus/mmo/v78/i1/p101

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Московского математического общества
    Просмотров:
    Эта страница:11
    Литература:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019